Bessel sequences of exponentials on fractal measures
Abbreviated Journal Title
J. Funct. Anal.
Keywords
Fractal; Iterated function system; Frame; Bessel sequence; Riesz basic; sequence; Beurling dimension; ITERATED FUNCTION SYSTEMS; MOCK FOURIER-SERIES; BEURLING DIMENSION; FRAMES; SUBSPACES; Mathematics
Abstract
Jorgensen and Pedersen have proven that a certain fractal measure v has no infinite set of complex exponentials which form an orthonormal set in L(2)(nu). We prove that any fractal measure mu obtained from an affine iterated function system possesses a sequence of complex exponentials which forms a Riesz basic sequence, or more generally a Bessel sequence, in L(2)(mu) such that the frequencies have positive Beurling dimension. Published by Elsevier Inc.
Journal Title
Journal of Functional Analysis
Volume
261
Issue/Number
9
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
2529
Last Page
2539
WOS Identifier
ISSN
0022-1236
Recommended Citation
"Bessel sequences of exponentials on fractal measures" (2011). Faculty Bibliography 2010s. 1268.
https://stars.library.ucf.edu/facultybib2010/1268
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]